Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vish

Inital break out if I switch from differin to accutane

Recommended Posts

Was just curious, I've been on Differin for about 6 months, I was still getting 1-4 pimples on my face so I asked my doctor for accutane.

He gave me 10mg twice a day.

Would I still get an IB? since I had one while I was on differin and I haven't missed a night of differin since I started it.

Thanks in advance =]

Link to comment
Share on other sites

I also just ended my doxy course after 16 days into it because I felt like it would do nothing and am now taking acutane over it. (been on it twice this year already)

Edited by vish
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×